# SDR SWAA2019051332548

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 37,849 hours, 18,672 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 0270331
- Part serial: 3687
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON DEPARTURE, FLAP RETRACTION RIGHT TRAILING SHOWED EP ASYMMETRY WITH CONTROL INPUT.  LEADING EDGE DEVICES SHOWED NO ASYMMETRY RIGHT NEEDLE BETWEEN 1 AND 2. LEFT NEEDLE SHOWED SELECTED POSITION 1 (NORMAL) ON TAXI TO GATE NEEDLES SHOWED NORMAL.  PSEU ILLUMINATED OR GROUND.  R&R NR 4 SKEW SENSOR PER MM.
